# SDR SWIA201231578

- Difficulty date: August 18, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 28,892 hours, 24,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EMERGENCY LIGHT IS INOPERATIVE.  (FLT 6192)  REPLACED GALLEY EMERGENCY EXIT FORWARD FLOOR LIGHT ASSEMBLY IN REFERENCE TO AMM.
